# SDR QXEA2022041800162

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 32,080 hours, 34,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Floor Mat
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PHOTO LUMINESCENT STRIP NEAR MCD IS LOOSE. REMOVED FROM SERVICE. RE SECURED PHOTO LUMINESCENT STRIP NEAR MCD. NO DEFECTS NOTED. RETURNED TO SERVICE.
